Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

2 years old, getting reoccurring seizures with fever. Took medication. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
at the age of 11 months my daughter got seizures with fever it is upto 2 minutes i go to pediatrician , they told that dont worry it is common in some child when fever raises ,but u are causeous when fever comes , he prescibed me pirocetam with methylcobalamine syrup and dicalciple syrup for long time , now my daughter completed 2 years , in this two years she get three episodes ,? my questin is shall i continue those medicines for further or not ? how long ?
Posted Sat, 1 Sep 2012 in Child Health
Answered by Dr. Rakesh Madhyastha 15 minutes later

Thanks for the query

I need to know a little more in order to come to a better conclusion

1.I am sorry but I could not find the contents of syrup dicalciple, could you please tell what drug the syrup contains?
2. I would like to know how long has she been seizure free? When was her last seizure? Was it a generalized tonic clonic type of a seizure where her entire body was in a seizure state?
3. Are you giving piracetam daily?

Please get back to me, I am awaiting your reply

Above answer was peer-reviewed by
Follow-up: 2 years old, getting reoccurring seizures with fever. Took medication. What to do? 8 hours later
dicalciplex is general bcomplex with calcium and vitamins nuromin is combination of piracetum and methylcobalamin , 1. last episode is 7 months before .2 . while in seizure it is just for 2 mins and the total body is in regid and the some saliva come out of the mouth 3. for the last five months iam using piracetum . shall i continue those medicines which is prescibed by some doctor at Rajahmundry ? is it Necessary ? he told that when ever fever came iaddition to paracetamol u have to give half tablet Frizium (clozapam ) for three days,presently daughter is active ? plz suggest me one digestive syrup for our daughter .
Answered by Dr. Rakesh Madhyastha 29 minutes later

Thanks for the query

You can stop these syrups there is currently no indication for your child to be taking them. But I would advice you to speak to the doctor who has prescribed them before doing so.

Your doctor has advised you correctly on how to go about a fever attack, please do so in case in the future your child gets fever

Syp Betonin is a good digestive syrup, she can take two tea spoon in the morning and two at night after food. You can give upto two bottles (over a period of time) for complete nutrition.

I hope I have answered your query, if you have any further ones I will be happy to get back to you

I wish and your child good health

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor